2 x SARIDON 20 TABS — MADE IN GERMANY — FREE SHIPPING

(SARIDON )
2 x SARIDON 20 TABS — MADE IN GERMANY — FREE SHIPPING
Availability: In Stock
BAYER Brand: BAYER

Indications

Headache, toothache, menstrual pain, postoperative pain, rheumatic pain, pain and fever associated with colds and flu.

Composition

1 tablet contains: active substances: paracetamol 250 mg, propyphenazone 150 mg, caffeine 50 mg and excipients: hypromellose, microcrystalline cellulose, esma-spreng, corn starch, talc,

magnesium stearate, colloidal anhydrous silica.

Action

Saridon contains paracetamol and propyphenazone, which have an analgesic and antipyretic effect, and a low dose of caffeine, which increases the analgesic effect of paracetamol.

Dosage

The usual dose of Saridon in adults is: 1-2 tablets, adolescents aged 12-16 years: 1 tablet. The tablets should be washed down with plenty of water or another liquid. The preparation should not be taken for more than one week or in doses higher than recommended.

Contraindications

Allergy to any component of the preparation, congenital deficiency of glucose-6-phosphate dehydrogenase, alcoholism, severe liver failure, severe renal failure, hepatic porphyria, do not use in children under 12 years of age, asthma, pregnancy, lactation

Additional information

Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each preparation used improperly is a threat to your life or health.

Tags: SARIDON

There are no reviews for this product.

Write a review

Buyers Online